# SDR SWAA2021091500108

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 494 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD FWD CARGO BAY BS 494.5 RBL 23 WL 156 ; / [01] CORROSION FOUND ON AFT SHIELD FWD CARGO BAY BS 494.5 RBL23 WL156; P/N 143A8126-19; FOUND TO BE OUT OF LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] VERIFIED CORROSION FOUND ON AFT SHIELD FWD CARGO BAY BS 494.5 RBL23 WL156; P/N 143A8126-19; FOUND TO BE OUT OF LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [03] LOCATAD AND DRILLED NEW FCB AFT SHIELD FROM BS 492 TO BS 500A RBL 23;WL 156 ITEM#143A8126U31; LOT#1466191;PO#833849; IAW SRM 51-40-05-0G-0; [04] VERIFIED REPLACEMENT PART FOR SHIELD P/N 143A8126-19 DRILLED UP PER DWG 143A0080 AND SRM 51-40-05-0G-0.; [05] OK TO INTALL NEW FCB AFT SHIELD FROM BS 492 TO BS 500A RBL 23;WL 156 ITEM#143A8126U31; [06] OKAY TO INSTALL.; [07] INSTALLED NEW FCB AFT SHIELD FROM BS 492 TO BS 500A RBL 23;WL 156 ITEM#143A8126U31 DWG 143A0080 I.A.W. 51-40-02-0G-0; [08] CORRECTION FOR CORRECTIVE ACTION ITEM 7: INSTALLED NEW FCB AFT SHIELD FROM BS 492 TO BS 500A RBL 23;WL 156 ITEM#143A8126U31 DWG 143A0080 I.A.W. SRM 51-40-02-0G-0; [09] CORRECTED MEASUREMENTS SECTION; [10] VERIFIED INSTALLED NEW FCB AFT SHIELD FROM BS 492 TO BS 500A RBL 23;WL 156 ITEM#143A8126U31 DWG 143A0080 I.A.W. SRM 51-40-02-0G-0; [11] UPDATED PARTS INFORMATION; [12] VERIFIED ALL WORK COMPLETE
